×

zbMATH — the first resource for mathematics

Resolution of eigen fuzzy sets equations. (English) Zbl 0366.04001

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.E; Zadeh, L.A, Local and fuzzy logics, () · Zbl 0382.03017
[2] Kaufmann, A, Introduction à la théorie des sous-ensembles flous, tomes, I, II, III, IV, (1973-1976), Masson Paris
[3] Sanchez, E, Equations de relations floues, ()
[4] Sanchez, E, Resolution of composite fuzzy relation equations, Information and control, 30, 1, 38-48, (1976) · Zbl 0326.02048
[5] Proceedings (Elsevier North-Holland Inc., New York, to appear).
[6] Sanchez, E; Sambuc, R, Relations floues fonctions φ-floues. application à l’aide au diagnostic en pathologie thyroïdienne. methods and models session, ()
[7] Sanchez, E, Eigen fuzzy sets, () · Zbl 0466.04003
[8] Shafer, G, A mathematical theory of evidence, (1976), Princeton University Press Princeton, NJ · Zbl 0359.62002
[9] Shortliffe, E.H; Buchanan, B.G, A model of inexact reasoning in medicine, Math. biosc., 23, 351-379, (1975)
[10] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[11] Zadeh, L.A; Zadeh, L.A; Zadeh, L.A, The concept of a linguistic variable and its application to approximate reasoning, Information sciences, part I, Information sciences, part II, Information sciences, part III, 9, 43-80, (1975) · Zbl 0404.68075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.